Advances in Theoretical and Mathematical Physics

Mathematical structure of loop quantum cosmology

Abhay Ashtekar, Martin Bojowald, and Jerzy Lewandowski

Abstract

Applications of Riemannian quantum geometry to cosmology have had notable successes. In particular, the fundamental discreteness underlying quantum geometry has led to a natural resolution of the big bang singularity. However, the precise mathematical structure underlying loop quantum cosmology and the sense in which it implements the full quantization program in a symmetry reduced model has not been made explicit. The purpose of this paper is to address these issues, thereby providing a firmer mathematical and conceptual foundation to the subject.

Article information

Source
Adv. Theor. Math. Phys., Volume 7, Number 2 (2003), 233-268.

Dates
First available in Project Euclid: 4 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1112627633

Mathematical Reviews number (MathSciNet)
MR2015165

Citation

Ashtekar, Abhay; Bojowald, Martin; Lewandowski, Jerzy. Mathematical structure of loop quantum cosmology. Adv. Theor. Math. Phys. 7 (2003), no. 2, 233--268. https://projecteuclid.org/euclid.atmp/1112627633


Export citation